CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Existence results for some nonlinear elliptic systems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 7-8, 页码: 2840-2846
Authors:  Zhang, Jihui;  Zhang, Zhitao
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Weak solution  Nonlinear elliptic system  Variational methods  
Periodic solutions of second order non-autonomous Hamiltonian systems with local superquadratic potential 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 70, 期号: 10, 页码: 3672-3681
Authors:  Wang, Zhiyong;  Zhang, Jihui;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Periodic solutions  Hamiltonian systems  Local superquadratic potential  Generalized mountain pass theorem  
Multiple Nodal Solutions for Some Fourth-Order Boundary Value Problems via Admissible Invariant Sets 期刊论文
BOUNDARY VALUE PROBLEMS, 2008, 页码: 12
Authors:  Yang, Yang;  Zhang, Jihui;  Zhang, Zhitao
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Multiple nontrivial solutions for some fourth-order quasilinear elliptic problems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2005, 卷号: 63, 期号: 5-7, 页码: E2533-E2544
Authors:  Zhang, Jihui
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Multiple solutions  Morse theory  Quasilinear problem